Hail, Pushmataha
- When
- March 10, 10:36 PM CST
- Where
- Pushmataha County, 8 mi W of Eubanks
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.417, -95.717
3 hail, 2 thunderstorm wind, 1 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Mar 10, 10:31 PM CST, 5 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1031 PM CST FRI MAR 10 2006
.MESOSCALE UPDATE...
CONDITIONS OVER FAR SOUTHEAST OKLAHOMA HAVE SHOWN A WEAKENING CAP
STRENGTH...AS STRONG MOISTURE ADVECTION HAS OFFSET THE MINIMAL
DIURNAL COOLING. THIS RAISES CONCERNS ON ANY ELEVATED NATURE OF
THE STORMS...AND WHEN COUPLED WITH THE VERY STRONG WIND FIELDS AND
RESULTANT STORM RELATIVE HELICITIES...WE HAVE CHOSEN TO ISSUE
TORNADO WARNINGS FOR PUSHMATAHA COUNTY.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 11 AM SATURDAY TO 7 PM SATURDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071.
FIRE WEATHER WATCH FROM 11 AM SUNDAY TO 7 PM SUNDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...NONE.
&&
SHORT TERM FORECASTER ID= 1
LONG TERM FORECASTER ID= 1HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 849 PM CST FRI MAR 10 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 841 PM CST FRI MAR 10 2006 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SCATTERED THUNDERSTORMS HAVE DEVELOPED IN THE AREA OF STRONG MOISTURE ADVECTION IN EASTERN OKLAHOMA. THESE THUNDERSTORMS MAY CONTINUE TO FORM AS THIS AREA EXPANDS TO THE NORTH AND NORTHEAST OVER THE NEXT SEVERAL HOURS. THE THUNDERSTORMS WILL DIMINISH DURING THE EARLY MORNING HOURS. THE MAIN THREAT IS LARGE HAIL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL. MONDAY...VERY HIGH FIRE WEATHER POTENTIAL. TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL. WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... WARM TEMPERATURES AND STRONG SOUTHERLY WINDS WILL CONTINUE VERY HIGH FIRE DANGER SATURDAY. DRY VEGETATION AND RELATIVELY DRY WEATHER WILL SEE THESE CONDITIONS PREVAIL OFF AND ON THROUGH THE WEEK. MOISTURE WILL BE RETURN NORTH INTO PARTS OF THE AREA SATURDAY AND SUNDAY. A DRY LINE WILL SET UP ACROSS THE AREA BOTH DAYS WITH AFTERNOON AND EVENING THUNDERSTORMS POSSIBLE ALONG AND TO THE EAST OF THE DRY LINE. DEW POINTS AS HIGH AS THE 60S AND CAPES POSSIBLY AS HIGH AS 2000 J/KG COMBINED WITH STRONG SHEAR WILL RESULT IN THE POTENTIAL FOR A FEW OF THE STORMS TO BECOME SEVERE. EMERGENCY MANAGEMENT PLANNING STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED SATURDAY AND SUNDAY DURING THE AFTERNOON AND EVENING HOURS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
837 PM CST FRI MAR 10 2006
OKZ060-067-070-110315-
MUSKOGEE OK-TULSA OK-WAGONER OK-
837 PM CST FRI MAR 10 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CST
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
TULSA AND WAGONER
IN EAST CENTRAL OKLAHOMA
MUSKOGEE
AT 837 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHEAST OF JAMESVILLE...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LIBERTY...TULSA...
LEONARD...BIXBY...JENKS...GLENPOOL...BROKEN ARROW...CHOSKA...
PORTER...STONEBLUFF...REDBIRD...COWETA...ONETA...JAM ESVILLE AND
HASKELL.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
905 PM CST FRI MAR 10 2006
OKZ071-110345-
MCINTOSH OK-
905 PM CST FRI MAR 10 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CST
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
MCINTOSH
AT 905 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTH OF RAIFORD...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...CHECOTAH...RAIFORD...
VIVIAN...STIDHAM...ONAPA AND RENTIESVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
934 PM CST FRI MAR 10 2006
OKZ070>074-110415-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-
934 PM CST FRI MAR 10 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CST
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
MUSKOGEE AND SEQUOYAH
IN SOUTHEAST OKLAHOMA
MCINTOSH...HASKELL AND PITTSBURG
AT 934 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES SOUTHWEST OF WARNER TO 2 MILES SOUTH OF
CANADIAN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MCCURTAIN...STIGLER...
MCCURTAIN...ENTERPRISE...WHITEFIELD...KEOTA...KANIMA...TAMAHA...
MC KEY...VIAN...GORE...MARBLE CITY...BOX...EUFAULA...ONAPA...
INDIANOLA...CANADIAN...BRIARTOWN...PORUM...WARNER AND WEBBERS FALLS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
938 PM CST FRI MAR 10 2006
OKZ049-073-075-110430-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
938 PM CST FRI MAR 10 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CST
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
FAR SOUTHERN PITTSBURG...SOUTHERN LATIMER AND NORTHERN
PUSHMATAHA
AT 938 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 17 MILES NORTHWEST OF DUNBAR TO 12 MILES WEST OF
MOYERS...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WILBURTON...YANUSH...HIGGINS...
DAMON...PANOLA...CLAYTON...MOYERS...KOSOMA...NASHOBA...STANLEY...
TUSKAHOMA...EUBANKS...DUNBAR AND SARDIS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1005 PM CST FRI MAR 10 2006
OKZ068-070-072-074-110445-
CHEROKEE OK-HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
1005 PM CST FRI MAR 10 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 PM CST
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
SOUTHERN CHEROKEE...SOUTHERN MUSKOGEE AND SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHERN HASKELL
AT 1005 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHWEST OF WEBBERS FALLS TO 16 MILES
SOUTHWEST OF WEBBERS FALLS...MOVING NORTHEAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...PUMPKIN
CENTER...TAMAHA...SALLISAW...MC KEY...VIAN...GORE...MARBLE CITY...
BOX...COOKSON AND WEBBERS FALLS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1019 PM CST FRI MAR 10 2006
OKZ075-110500-
LATIMER OK-
1019 PM CST FRI MAR 10 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
LATIMER
AT 1019 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM GOWEN TO 18 MILES SOUTHWEST OF HIGGINS...MOVING
NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...WILBURTON...YANUSH...HIGGINS...BENGAL...DAMON...
GOWEN...PANOLA AND RED OAK.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.The Western Arkansas radar (KSRX), 157 km away, was scanning. The volume nearest the first event began at 04:36 UTC.
3 hail, 2 thunderstorm wind, 1 tornado. Local standard time, as filed.
A tornado associated with the north end of a bowing convective line segment destroyed two chicken houses, severely damaged several homes, destroyed sheds and outbuildings, snapped and uprooted a number of trees, and blew down power lines and power poles.
Thunderstorm winds blew down power poles.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2006Every state in 2006This day in weather historyThe tornado archive for Oklahoma, 2006Warnings in Oklahoma, March 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5494192, 5494193, 5494194, 5494425, 5494195, 5494424.